Posted by: NOT SURE | 2008-12-09


Dear Doc, I have completed 3 months of Clomid due to my progesterone levels being very low. I am now in the month after completing the course and my period is still irregular. I started my period today (day 25). Both my husband’ s and my tests came out fine. What to do from here? Should I see my gynie again to perhaps get a stronger dosage of Clomid or should I leave it? Can progesterone levels adjust to normal by itself or do you need medication? Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The problem is that you are not ovulating. This is likely to continue without treatment. You should go back to your doctor for the next step. This may be a higher dose of Clomid or may be a differnt medication.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.